# SDR AALA202011199006

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE2400021
- Part serial: RFM26111
- Condition: Inoperative
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DID NOT PASS OPERATIONAL TEST OF PASSENGER CREW DOOR 831 DAMPER DAMPING FUNCTION AT FORWARD GALLEY AREA.  REPLACED DOOR DAMPER (AALA202011199001) AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA, PER AMM 52-11-14-400-001-B.
